Skip to Main content Skip to Navigation
Journal articles

Sign-changing bubble towers for asymptotically critical elliptic equations on Riemannian manifolds

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00862403
Contributor : Jérôme Vétois <>
Submitted on : Monday, September 16, 2013 - 3:44:08 PM
Last modification on : Monday, October 12, 2020 - 10:27:31 AM

Identifiers

  • HAL Id : hal-00862403, version 1

Citation

Angela Pistoia, Jérôme Vétois. Sign-changing bubble towers for asymptotically critical elliptic equations on Riemannian manifolds. Journal of Differential Equations, Elsevier, 2013, 254 (11), pp.4245-4278. ⟨hal-00862403⟩

Share

Metrics

Record views

214